×

zbMATH — the first resource for mathematics

Generalized bent functions and their properties. (English) Zbl 0585.94016
After defining ”generalized bent functions”, the authors study the nature of the Fourier coefficients of a bent function, and a proof for the non- existence of bent functions over \(J^ m_ q\), m odd, is given for many values of q of the form \(q=2(mod 4)\). For every value of q and m (other than m odd and \(q=2(mod 4))\), constructions for bent functions over \(J^ m_ q\) are provided. Some properties of generalized bent functions are also examined, and it is shown that the generalized versions share many properties, such as the connection with Hadamard matrices, in common with their binary counterparts.
Reviewer: B.K.Dass

MSC:
94B99 Theory of error-correcting codes and error-detecting codes
94A99 Communication, information
05B20 Combinatorial aspects of matrices (incidence, Hadamard, etc.)
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rothaus, O.S, On “bent” functions, J. combin. theory ser. A, 20, 300-305, (1976) · Zbl 0336.12012
[2] Dillon, J.F, Elementary Hadamard difference sets, () · Zbl 0346.05003
[3] Menon, P.K, Difference sets in abelian groups, (), 368-377 · Zbl 0102.26504
[4] Menon, P.K, On difference sets whose parameters satisfy certain relation, (), 739-745 · Zbl 0122.01504
[5] Turyn, R.J, Character sums and difference sets, Pacific J. math., 15, 319-346, (1965) · Zbl 0135.05403
[6] McFarland, R.L, A family of noncyclic difference sets, J. combin. theory ser. A, 15, 1-10, (1973) · Zbl 0268.05011
[7] Dillon, J.F, Elementary Hadamard difference sets, (), 237-249 · Zbl 0346.05003
[8] Olsen, J.D; Scholtz, R.A; Welch, L.R, Bent-function sequences, IEEE trans. inform. theory, 858-864, (1982), IT-28 · Zbl 0492.94019
[9] Samuel, P, Algebraic theory of numbers, (1970), Houghton Mifflin Boston
[10] Long, R.L, Algebraic number theory, (1977), Dekker New York · Zbl 0362.12001
[11] Ribenboim, P, Algebraic numbers, (1972), Wiley New York · Zbl 0247.12002
[12] Pollard, H, The theory of algebraic numbers, (1965), Math. Assoc. of Amer Cornell, N.Y
[13] Lang, S, Algebraic number theory, (1968), Addison-Wesley Reading, Mass
[14] Butson, A, Generalized Hadamard matrices, (), 894-898 · Zbl 0109.24605
[15] Frank, R; Zadoff, S, Phase shift codes with good periodic correlation properties, IRE trans. inform. theory, 381-382, (1962), IT-8
[16] Heimiller, R.C, Phase shift-pulse codes with good periodic correlation properties, IRE trans. inform. theory, 254-257, (1961), IT-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.